| Model Number |
LifeVest WCD 5100 System |
| Medical Device Problem Code |
Circuit Failure (1089)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/17/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A us distributor returned an electrode belt was unable to pass essential performance testing.
Additional Manufacturer Narrative
During evaluation, the #4 puck was defective and the belt did not pass incoming testing.The root cause was unable to be identified.There was no adverse event that resulted from the damaged belt.